MathSciNet Relay Station
MathSciNet bibliographic data
MR177422 57.20 (32.44)
Andreotti, Aldo; Frankel, Theodore The Lefschetz theorem on hyperplane sections. Ann. of Math. (2) 69 1959 713–717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement